MAUDE Adverse Event Report: TELEFLEX MEDICAL RUSCH GREENLITE DISP MTL MAC 4; LARYNGOSCOPE, RIGID

TELEFLEX MEDICAL RUSCH GREENLITE DISP MTL MAC 4; LARYNGOSCOPE, RIGID
Model Number IPN048387
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "when the blade was connected on the handle, the light pipe detached from the blade".No patient involvement reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).The sample was received and returned to the manufacturing site for evaluation.The manufacturing site reports a visual exam was performed and small broken pieces were observed in the packaging.It was also stated that the spot welding joint was intact.The manufacturer also reports that this product family is inspected 100% prior to shipment so it is confirmed that the device left the manufacturing site fully functional.The device history record was reviewed and no issue that could have contributed to the reported failure was noted.The device was manufactured according to release specification.Based on the investigation performed, the complaint is confirmed.It seems that for some reason it sustained unexplained physical damage.The product cannot withstand the unexplained external impact.Because of the increasing trend in greenlite breakage complaints, a capa has been opened to address this issue.

Brand Name
RUSCH GREENLITE DISP MTL MAC 4
Common Device Name
LARYNGOSCOPE, RIGID
Manufacturer (Section D)
TELEFLEX MEDICAL
athlone
MDR Report Key11365410
Report Number8030121-2021-00006
Device Sequence Number14286596
Product Code CCW
UDI-Device Identifier14026704663139
UDI-Public14026704663139
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date12/01/2023
Device Model NumberIPN048387
Device Catalogue Number004551004
Device Lot Number2007341R
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/23/2021
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer03/24/2021
Initial Report FDA Received Date02/23/2021
Supplement Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
HANDLE; HANDLE; HANDLE